# SDR 03FDEA01275

- Difficulty date: August 7, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - INBOARD FLAP OUTBOARD HINGE FITTING (FLAP SIDE) LOWER PIVOT ATTCHMENT INBOARD & OUTBOARD BORE HOLES FOUND CORROSION.  LT WING - INBOARD FLAP OUTBOARD HINGE FITTING (FLAP SIDE) LOWER PIVOT   ATTACHMENT INBOARD & OUTBOARD HOLE BORES REPAIRED AS PER FEDEX EA 1-5750-63117,   TITLE WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES- LT INBOARD FLAP OUTBOARD   HINGE BORE REPAIRS
